Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have pimples on arms with hard pus leaving black scars. Cause and cure?

Hi, i have tiny pimples that appear on my arms that fill up with hard pus , they are not itchy but they look unpleasent and leave blackish scars on my upper arms. Sometimes they appear on my inner thigh and upper vaginal area but these rarely occur compared to the ones on my arms. Where do these come from and how to i get them to stop appearing, thank you.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear,
Thanks for writing to us.
Pus filled lesions on arm and back are acne.
acne is seen in areas rich of sebaceous glands.
face , arm , back and groin area have lot of sebaceous glands,
that is why you are having these lesions in groin area also.
Apply clindamycin gel, you will get relief with this.
For further details please meet a dermatologist
wishing you good health.
Thank you
Answered: Sat, 16 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor